Alert archive / Maine / Wind Advisories in 2013

Wind Advisory 5, NWS Gray, ME

February 18, 201311 counties in Maine

NWS Gray, ME issued this wind advisory at Feb 18, 2013, 3:43 AM EST for 11 counties in Maine. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2013, 3:43 AM EST (08:43 UTC)
Expired
Feb 18, 2013, 4:31 PM EST
In force
13 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME

The radar

The Portland,ME radar (KGYX), 50 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2013-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2013-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WWUS71 KGYX 180843
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
343 AM EST MON FEB 18 2013

...WIND ADVISORY IN EFFECT FOR WESTERN MAINE...

.AS LOW PRESSURE MOVES AWAY...GUSTY NORTHWEST WINDS WILL PERSIST
THROUGHOUT THE DAY. WIND SPEEDS WILL BE SUSTAINED NEAR 20 TO 30
MPH WITH A FEW GUSTS NEAR 50 MPH.

MEZ007>009-012>014-018>028-182000-
/O.NEW.KGYX.WI.Y.0005.130218T0843Z-130219T0100Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE
343 AM EST MON FEB 18 2013

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THIS MORNING THROUGH THIS EVENING.

* IMPACTS...DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES ARE
  POSSIBLE. MOTORISTS MAY FIND DRIVING HIGH PROFILE VEHICLES
  DIFFICULT AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$

HANES
2 follow-up statements
843 
WWUS71 KGYX 181940
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
240 PM EST MON FEB 18 2013

...WIND ADVISORY IN EFFECT FOR WESTERN MAINE...

...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH THE EARLY EVENING HOURS.
WIND SPEEDS WILL BE SUSTAINED 20 TO 30 MPH WITH A FEW GUSTS NEAR
50 MPH.

MEZ007>009-012>014-018>028-190100-
/O.CON.KGYX.WI.Y.0005.000000T0000Z-130219T0100Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE
240 PM EST MON FEB 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES ARE 
  POSSIBLE. MOTORISTS MAY FIND DRIVING HIGH PROFILE VEHICLES 
  DIFFICULT AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
755 
WWUS71 KGYX 182131
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
431 PM EST MON FEB 18 2013


MEZ007>009-012>014-018>028-182245-
/O.CAN.KGYX.WI.Y.0005.000000T0000Z-130219T0100Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE
431 PM EST MON FEB 18 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND
ADVISORY.

$$

LEGRO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:13 PM EST, 4 hours 30 minutes earlier.

Area forecast discussion, Feb 17, 11:13 PM EST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1113 PM EST SUN FEB 17 2013

.SYNOPSIS...
LOW PRESSURE MOVING NORTHEAST THROUGH THE MARITIMES TONIGHT WILL
PRODUCE A STRONG NORTHWEST FLOW ACROSS THE REGION THROUGH MONDAY. A
NARROW RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA MONDAY NIGHT
AND WILL SHIFT EAST ON TUESDAY. LOW PRESSURE MOVING OUT OF THE
NORTHERN GREAT LAKES WILL DRIVE A COLD FRONT TOWARD THE REGION
TUESDAY AFTERNOON. THE FRONT WILL PUSH EAST OF THE REGION TUESDAY
NIGHT. A TROUGH OF LOW PRESSURE WILL LINGER OVER THE REGION WEDNESDAY
THROUGH THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST
THURSDAY NIGHT AND FRIDAY. A WARM FRONT WILL LIFT NORTH INTO NEW
ENGLAND FRIDAY NIGHT. THE FRONT WILL STALL ON SATURDAY AS LOW
PRESSURE PASSES OUT TO SEA WELL SOUTH OF NEW ENGLAND. A TROUGH OF
LOW PRESSURE WILL LINGER OVER THE REGION ON SUNDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
UPDATE...WITH GRADIENT RELAXING ACROSS THE CWFA ATTM HAVE GONE
AHEAD AND CANCELLED THE WIND ADVISORY. WILL STILL SEE AN OCNL GUST
AROUND 40 MPH...BUT TREND IS DOWNWARD. THIS ALSO MEANS WITH
SIGNIFICANT BLOWING AND DRIFTING WINDING DOWN ACROSS THE
MIDCOAST...THE WINTER WX ADVISORY CAN ALSO BE DROPPED.
OTHERWISE...A FEW UPSLOPE SHSN WILL TAPER OFF AFTER
MIDNIGHT...WITH BREEZY CONDS CONTINUING OVERNIGHT.

PREVIOUS DISCUSSION...AS OF 3 PM...INTENSE OCEAN STORM CONTINUES
TO MOVE NORTHEASTWARD JUST OFF THE SOUTHEAST COAST OF NOVA SCOTIA.
IT/S QUICKLY LOSING IT/S GRIP ON OUR REGION WITH RESPECT TO
FORCING FOR ASCENT AND ORGANIZED PRECIPITATION. THEREFORE...THE
PRECIPITATION SHIELD IS DWINDLING AND THE THREAT FOR ANY
MEANINGFUL ACCUMULATING SNOW IS ENDING...EXCEPT FOR MID COAST
WHERE THEY WILL HOLD ONTO SOME LIGHT ACCUMULATING SNOW INTO THIS
EVENING. ELSEWHERE ALONG THE COAST...EXCEPT ANOTHER HALF INCH OR
SO OF SNOW IN SPOTS...BUT THAT/S ABOUT IT. HAVE KEPT THE WINTER WX
ADVISORY GOING FOR COASTAL SOUTHERN MAINE UNTIL 7 PM FOR THE
LINGERING LIGHT SNOW AND BLOWING SNOW COMBINATION. ADVISORY ON THE
MID COAST GOES UNTIL MIDNIGHT.

WINDS ON THE COASTAL PLAIN ARE PRETTY STRONG RIGHT NOW...WITH
PORTLAND SUSTAINED AT 29 KT. AWAY FROM THE COASTAL PLAIN...WINDS
ARE NOT AS STRONG BUT THE POTENTIAL EXISTS FOR A FEW 40 KT GUSTS
INTO THIS EVENING AS THE NWLY LLJ STRENGTHENS. ACROSS COOS COUNTY
NORTHEASTWARD TO THE WESTERN ME MOUNTAINS...WINDS ARE STRUGGLING
TO GUST TO 30 KT...SO CANCELLED THE ADVISORY THERE.
HOWEVER...WINDS WILL BE STRONG ENOUGH TO POSE A WIND CHILL
HAZARD. AS SUCH...A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THOSE
ZONES FOR TONIGHT INTO MONDAY MORNING FOR WIND CHILL VALUES AS LOW
AS 25 BELOW. A COLD AND WINDY NIGHT IS ON TAP TONIGHT ACROSS THE
CWA. PARTIAL CLEARING SHOULD OCCUR FROM WEST TO EAST TONIGHT
EXCEPT IN NWLY UPSLOPE REGIONS OF THE WHITES AND WRN ME MOUNTAINS
WHERE UPSLOPE SNOW SHOWERS SHOULD DEVELOP.

&&

.SHORT TERM /MONDAY NIGHT/...
COLD AND WINDY DAY IN THE WAKE OF LOW PRESSURE. IT/S POSSIBLE WE
WILL NEED A MARGINAL WIND ADVISORY FOR SOME AREAS DURING THE DAY
WITH GUSTS AROUND 40 KT. HOWEVER...WILL LET THE NEXT SHIFT
REASSESS THIS POTENTIAL. OTHERWISE...A GOOD AMOUNT OF SUNSHINE IS
EXPECTED...EXCEPT IN THE MOUNTAINS WHERE UPSLOPE SNOW SHOWERS
SHOULD BE OCCURRING...ESPECIALLY IN THE MORNING.

SFC HIGH PRESSURE CRESTS OVERHEAD MONDAY NIGHT WITH QUICKLY
DIMINISHING WINDS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
LOW PRESSURE MOVING NORTHEAST OUT OF THE GREAT LAKES ON TUESDAY WILL
DRIVE A COLD FRONT TOWARD THE REGION IN THE AFTERNOON. EXPECT
MORNING SUN TO GIVE WAY TO INCREASING CLOUDS. EXPECT A MIX OF
PRECIPITATION TO BREAK OUT IN WESTERN ZONES DURING THE LATE
AFTERNOON WITH SNOW LIKELY IN THE NORTH AND MIXED PRECIP OR RAIN IN
THE SOUTH IN A NARROW BAND OF OVER-RUNNING AHEAD OF THE FRONT. QPF
AMOUNTS FOR THE ENTIRE EVENT GENERALLY A QUARTER OF AN INCH OR LESS
SO SHOULD NOT SEE MUCH OF AN IMPACT...BUT WILL LIKELY BE ENOUGH
TO SLICK UP ROADS FOR THE EVENING COMMUTE. WILL SEE PRECIPITATION
QUICKLY TAPER TO SNOW SHOWERS AFTER MIDNIGHT AS THE FRONT PUSHES
EAST OF THE REGION.

BROAD UPPER TROUGH SETTLING INTO THE NORTHEAST ON WEDNESDAY WILL
MAKE FOR A BLUSTERY AND COLD COUPLE OF DAYS AS BROAD CYCLONIC FLOW
PREVAILS OVER THE REGION THROUGH THURSDAY. STRONG NORTHWESTERLY
GRADIENT WILL KEEP CLOUDS AND SNOW SHOWERS IN THE FORECAST THROUGH
THE PERIOD IN THE NORTH. ELSEWHERE WILL SEE MOSTLY CLOUDY SKIES WITH
A FEW SUNNY BREAKS.

HIGH PRESSURE BUILDING IN FROM THE WEST THURSDAY NIGHT WILL BRING
CLEARING SKIES AND DIMINISHING WINDS. FAIR WEATHER WILL HOLD FOR
FRIDAY AS HIGH PRESSURE SLIDES OFF TO THE EAST. RETURN FLOW WILL
BRING SOME HIGH CLOUDINESS INTO THE REGION IN THE AFTERNOON AS A
WARM FRONT APPROACHES FROM THE SOUTHWEST.

INCREASING CLOUDS ON ORDER FOR FRIDAY NIGHT AS THE WARM FRONT LIFTS
INTO CENTRAL NEW ENGLAND AND STALLS. OVER-RUNNING WITH THIS BOUNDARY
NOT TOO IMPRESSIVE BUT WILL LIKELY SEE SOME OCCASIONAL LIGHT SNOW.
SEE LITTLE IN THE WAY OF ACCUMULATION AT THIS POINT AS MOST MODELS
ONLY SHOWING A TENTH OF AN INCH OR LESS OF QPF.

WEAK LOW PRESSURE WILL HEAD EAST FROM THE GREAT LAKES ON SATURDAY AS
ANOTHER AREA OF LOW PRESSURE PASSES OUT TO SEA WELL SOUTH OF NEW
ENGLAND. LOOKING FOR LITTLE IF ANYTHING IN THE WAY OF PRECIP ON
SATURDAY ASIDE FROM A LITTLE FREEZING DRIZZLE OR SNOW SHOWERS. LOW
PRESSURE GENERALLY DISSIPATES AS IT MOVES INTO THE REGION FROM THE
WEST SATURDAY NIGHT AND SUNDAY. ONCE AGAIN WILL SEE LITTLE IF ANY
PRECIP UNDER MOSTLY CLOUDY SKIES.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
SHORT TERM...CONDITIONS WILL IMPROVE THIS EVENING AS LOW PRESSURE
CONTINUES TO MOVE AWAY FROM THE AREA. HOWEVER...WIND GUSTS WILL
STILL BE PRETTY STRONG MUCH OF THE NIGHT WITH NWLY GUSTS AROUND 40
KT...AT LEAST THROUGH THIS EVENING. VFR MONDAY AND MONDAY NIGHT.

LONG TERM...VFR TUESDAY MORNING...WITH IFR/LIFR CEILINGS
DEVELOPING TUESDAY AFTERNOON AND EVENING. AREAS MVFR CEILINGS ON
WEDNESDAY AND THURSDAY. VFR THURSDAY NIGHT AND FRIDAY.

&&

.MARINE...
SHORT TERM...GALES FOR ALL WATERS NOWS...AS STORM FORCE GUSTS HAVE
DIMINISHED. WINDS WILL BEGIN TO DIMINISH LATER MONDAY AFTERNOON
AND NIGHT.

LONG TERM...SCA'S POSSIBLE ON TUESDAY AFTERNOON. GALES POSSIBLE
LATE WEDNESDAY THROUGH THURSDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY UNTIL 10 AM EST MONDAY FOR MEZ007>009.
NH...WIND CHILL ADVISORY UNTIL 10 AM EST MONDAY FOR NHZ001-002.
MARINE...FREEZING SPRAY ADVISORY UNTIL NOON EST MONDAY FOR ANZ150>154.
     GALE WARNING UNTIL 7 PM EST MONDAY FOR ANZ150>154.

&&

NEAR TERM...LEGRO
Hazardous weather outlook, Feb 18, 3:24 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
324 AM EST MON FEB 18 2013

NHZ001-002-190830-
NORTHERN COOS-SOUTHERN COOS-
324 AM EST MON FEB 18 2013

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF MODERATE TO HEAVY SNOW ACCUMULATIONS ON
WEDNESDAY AND WEDNESDAY NIGHT. THE BEST CHANCE OF HEAVY
ACCUMULATIONS WILL BE IN INTERIOR PORTIONS OF MAINE AND NEW
HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ003>010-013-014-190830-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
324 AM EST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF MODERATE TO HEAVY SNOW ACCUMULATIONS ON
WEDNESDAY AND WEDNESDAY NIGHT. THE BEST CHANCE OF HEAVY
ACCUMULATIONS WILL BE IN INTERIOR PORTIONS OF MAINE AND NEW
HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-018>028-190830-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
324 AM EST MON FEB 18 2013

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF MODERATE TO HEAVY SNOW ACCUMULATIONS ON
WEDNESDAY AND WEDNESDAY NIGHT. THE BEST CHANCE OF HEAVY
ACCUMULATIONS WILL BE IN INTERIOR PORTIONS OF MAINE AND NEW
HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-190830-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
324 AM EST MON FEB 18 2013

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF MODERATE TO HEAVY SNOW ACCUMULATIONS ON
WEDNESDAY AND WEDNESDAY NIGHT. THE BEST CHANCE OF HEAVY
ACCUMULATIONS WILL BE IN INTERIOR PORTIONS OF MAINE AND NEW
HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-190830-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
324 AM EST MON FEB 18 2013

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 6:40 PM ESTSmall Craft AdvisoryGYX8 hr

Nearby

Wind Advisories in Maine, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.